# SDR EE4Y2020090711595

- Difficulty date: September 7, 2020
- Submitted: September 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 47,097 hours, 39,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 345.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, A DENT WAS NOTED ON THE FUSELAGE SKIN AT STA. 345.5, ABOVE STR. 20R.  THE DENT WAS OUT OF LIMITS PER 737-400 SRM. THE DAMAGE WAS REPAIRED PER ENGINEERING AUTHORIZATION Nº 20-2020-028 AND DOCUMENTED UNDER JOB: A1J170 NRI 1-32.
